# SDR GTIA201402161175

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,073 hours, 12,432 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: P0723E105P
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST AT SEAT 22A, SECURITY BAG TORN.  REPLACED LIFE VEST IAW AMM.
